:: Volume 12, Number 2 (9-2017) ::
IJMSI 2017, 12(2): 35-49 Back to browse issues page
Ordered Krasner Hyperrings
S. Omidi, B. Davvaz
Abstract:  

In this paper we introduce the concept of Krasner hyperring $(R,+,cdot)$together with a suitable partial order relation $le $.xle y$.  Also we consider some Krasner hyperrings and define a binary relation on them such that to become ordered Krasner hyperrings. By using the notion of pseudoorder on an ordered Krasner hyperring $(R,+,cdot,le)$, we obtain an ordered ring. Moreover, we study some properties of ordered Krasner hyperrings.

Keywords: Algebraic hyperstructure, Ordered ring, Ordered Krasner hyperring, Strongly regular relation, Pseudoorder.
Full-Text [PDF 177 kb]      
Type of Study: Research | Subject: General



DOI: 10.7508/ijmsi.2017.2.003


XML     Print


Volume 12, Number 2 (9-2017) Back to browse issues page